# SDR A6WA201303064825

- Difficulty date: February 22, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 5711 · Wing Spar
- Part: Shroud
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING INBOARD L/E INNER SPAR INNER SHROUD IS CHAFED 2 LOCATIONS.  REMOVED CHAFED SHROUD.  LOCATED DRILLED AND INSTALLED NEW SERVICEABLE SHROUD P/N 600-12030-40) IAW CRJ 200 SMS 51-40-11, 51-41-02.
